Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 20, Pages 1295-1303
http://dx.doi.org/10.1155/S0161171203210103

Lp-inverse theorem for modified beta operators

1School of Applied Sciences, Netaji Subhas Institute of Technology, Sector 3 Dwarka, Azad Hind Fauj Marg, New Delhi 110045, India
2Department of Mathematics, Khandelwal College of Management Sciences and Technology, Bareilly 243122, India
3Department of Mathematics, Bareilly College, Bareilly 243001, India

Received 7 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vijay Gupta, Prerna Maheshwari, and V. K. Jain, “-inverse theorem for modified beta operators ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 20, pp. 1295-1303, 2003. https://doi.org/10.1155/S0161171203210103.